Jump to content

Hppd becoming worse out of a sudden


Recommended Posts

Hello,I have HPPD from summer 2022 from a period of consuming marijuana,MDMA and cocaine.In the New Year s day,i did a few lines of coke and drink lots of alcohol.I notice in the last days that the geometric deformities have become worse than before.Can it return to the baseline?

Link to comment
Share on other sites

I agree with @jh875, many of us have gone through repeated cycles of realizing we have HPPD, abstaining, symptoms getting better and then going back to drugs only to have it come back.  It's a strange behavior that I am very familiar with as I have have done it several times.   In my experience, baseline really depends upon the individual and other factors.  It can always get worse and abstinence is really the only sure thing that will help the recovery process.  You've gotten better before and you can do it again.  It hasn't been very long since New Years so give it time, this may just be a bump in the road.  Try and use it as a warning if you can, the disorder seems to live below the surface and can for years until something agitates it enough to reemerge.  Hang in there!

 

Link to comment
Share on other sites

I am actually coming to believe it may make sense for one to not distract themselves from their symptoms but rather intentionally face them on a consistent basis in the hope of them loosing their power over us.  This could be considered a form of Cognitive Behavioral Therapy.  Just some thoughts, no medical basis other than the fact that OCD and PTSD are effectively treated this way.  And, I think there is a link between HPPD and PTSD. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.